# SDR AALA2018121879023

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 46,701 hours, 30,986 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 3201
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE AT FL 330,  A STRONG ELECTRICAL ODOR DETECTED IN THE COCKPIT AND A NOTICEABLE VIBRATION, HUMMING NOISE FELT AND HEARD.  INDICATED SMOKE,  AVIONICS SMOKE FUMES QRH PROCEDURE AFTER SELECTING BLOWER TO OVERRIDE THE ODOR DISSIPATED AND NOISE,  VIBRATION DECREASED.  REPLACED AVIONICS BLOWER FAN IAW AMM 21-26-51.  ACCOMPLISHED OPERATIONAL TEST OF THE VENTILATION SYSTEM OF THE AVIONICS EQUIPMENT IAW AMM 21-26-00-710-001.
